Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 348, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 18, 2007, 8:11 PM CDT for Dallas County, Iowa. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2007, 8:11 PM CDT (01:11 UTC)
- Expired
- Sep 18, 2007, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Dallas County, IA
The radar
The Des Moines radar (KDMX), 29 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 8:30 PM CDT | TSTM WND DMG | Perry, IA | NUMEROUS 6 TO 10 INCH TREE LIMBS DOWN IN PERRY. TREE BLOCKING ROAD IN TOWN. STREET BARRICADES BLOWN DOWN AND DAMAGED. |
| Sep 18, 8:35 PM CDT | TSTM WND GST 70 | 1 E Perry, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.2 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2123 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 190111
SVRDMX
IAC049-190200-
/O.NEW.KDMX.SV.W.0348.070919T0111Z-070919T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
811 PM CDT TUE SEP 18 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN CENTRAL IOWA...
* UNTIL 900 PM CDT.
* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF PERRY TO 17 MILES WEST OF DE SOTO...OR ALONG A
LINE EXTENDING FROM 39 MILES NORTHWEST OF DES MOINES TO 37 MILES
WEST OF DES MOINES...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PERRY BY 820 PM CDT...
DE SOTO...DALLAS CENTER AND ADEL BY 830 PM CDT...
WOODWARD BY 835 PM CDT...
WAUKEE BY 840 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 100 AND 121.
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4185 9428 4186 9426 4186 9382 4161 9382
4160 9379 4153 9379 4150 9382 4150 9425
4160 9425 4161 9430
TIME...MOT...LOC 0111Z 268DEG 40KT 4185 9425 4152 9431
$$2 follow-up statements
000
WWUS53 KDMX 190144
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
844 PM CDT TUE SEP 18 2007
IAC049-190200-
/O.CON.KDMX.SV.W.0348.000000T0000Z-070919T0200Z/
DALLAS IA-
844 PM CDT TUE SEP 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DALLAS COUNTY...
AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOODWARD TO VAN METER...OR ALONG A LINE EXTENDING FROM
25 MILES NORTHWEST OF DES MOINES TO 19 MILES WEST OF DES MOINES...
MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WAUKEE AND GRANGER BY 850 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 100 AND 121.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4185 9428 4186 9426 4186 9382 4161 9382
4160 9379 4153 9379 4150 9382 4150 9425
4160 9425 4161 9430
TIME...MOT...LOC 0144Z 273DEG 33KT 4185 9389 4152 9395
$$
COGIL000
WWUS53 KDMX 190158
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
858 PM CDT TUE SEP 18 2007
IAC049-190208-
/O.EXP.KDMX.SV.W.0348.000000T0000Z-070919T0200Z/
DALLAS IA-
858 PM CDT TUE SEP 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY EXPIRES AT 900
PM CDT...
AT 856 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4185 9428 4186 9426 4186 9382 4161 9382
4160 9379 4153 9379 4150 9382 4150 9425
4160 9425 4161 9430
TIME...MOT...LOC 0158Z 273DEG 33KT 4184 9372 4151 9378
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:00 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 18, 7:00 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 700 PM CDT TUE SEP 18 2007 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... 110KT JET SEGMENT LIFTING INTO SRN CANADA THIS AFTERNOON WITH MID MO VALLEY IN FAVORED ENTRANCE REGION DIVERGENCE AHEAD OF HIGH PLAINS SHRT WV. TWO DISTINCT AREAS OF QG FORCING EVIDENT WITH WV EMBEDDED IN TROUGH...LIFTING NEWD OUT OF ERN DAKOTAS AND TOWARD IA FROM KS. CONVECTION IN DEEP MOISTURE FETCH TO OUR S AND W EXPANDING IN INTENSITY AS CAPE/CIN INCREASE/DECREASE RESPECTIVELY WITH 20-30KT 0-1KM SHEAR PUSHING INTO IA. HEAVY RAIN ENVIRONMENT PUSHING CLIMATOLOGICAL EXTREMES WITH PWS JUST UNDER 1.90 INCHES AND WARM CLOUD DEPTHS AROUND 12KFT. OTHER AREA OF CONCERN FARTHER W INTO NE PER RECENT SPC MCD IN BETTER CONVERGENCE. 19Z SFC ANLYS SHOWS CDFNT FM KS THROUGH NE INTO WRN MN WITH WV ALONG NE/KS BORDER. && .SHORT TERM...TONIGHT THROUGH THU NIGHT INITIAL CONCERN OBVIOUSLY CONVECTIVE TRENDS TONIGHT. EXPECT THESE TWO WAVES OF TSTMS POSSIBLY MERGING TOGETHER LATER TONIGHT AND LIFTING OUT OF FORECAST AREA...AT OR LEAST INTO EASTERN PORTIONS BY 06Z. WOULD EXPECT MORE SIGNIFICANT AREA FOR US TO BE CURRENT KS/MO STORMS. ALL THREATS OF SVR WX ON THE TABLE AND PRIMARILY SERN HALF ALTHOUGH NO PARTICULAR ONE TOO HIGH AT THE MOMENT. HAIL...WIND AND LOW TOP TORNADO THREATS MAY INCREASE THERE SLIGHTLY AS TEMPS PUSH INTO THE 80S BUT THICKER CLOUD COVER MAY KEEP WRN AREAS OUT OF THE SVR THREAT. EVEN IF NE/KS CONVECTION REACHES IA...DEBRIS CLOUDS AND LOSS OF HEATING SHOULD DIMINISH SVR CHANCES SOMEWHAT. AFOREMENTIONED HEAVY RAIN PARAMETERS POINT TOWARD LOCALLY HEAVY RAINS WHICH ARE TAGGED IN FORECAST WORDING...MAINLY CENTRL INTO ERN SECTIONS...BUT PROGRESSIVE NATURE OF SYS AND RELATIVELY DRY GROUND SHOULD PRECLUDE MUCH IN THE WAY OF FLOODING. FNTL BNDRY AND LARGE SCALE FORCING SHOULD EXIT OFF TO THE EAST EARLY TOMORROW MORNING WITH FAIR WX ANTICIPATED WED AS HIGH BUILDS INTO UPPER MO/MS RIVER VALLEYS. RETURN FLOW/ISENT LIFT WED NIGHT INTO THU LEAD TO TEMPORAL AND SPACIAL EXPANSION OF SLIGHT CHANCES...BUT THAT IS CURRENT EXTENT OF PCPN WORDING TO END THE WORK WEEK. THIS MAY NEED TO BE REVISITED AND HIT HARDER CLOSER TO WETTER GFS SOLUTION IF TRENDS CONTINUE HOWEVER. NO BIG DEVIATIONS FROM GUIDANCE BLEND FOR MINS THROUGH PERIOD ALTHOUGH NUDGED TOWARD LOW END WED NIGHT AND HIGHER END THU NIGHT DURING RETURN FLOW. FORECAST SOUNDINGS AND MIXING IN NLY/NELY FLOW SUGGEST KEEPING THINGS TOWARD LOW END OF GUIDANCE WED...AND EVEN THU ALTHOUGH WINDS DO SWING SELY. .LONG TERM...FRI THROUGH TUE PERIOD BEGINS WITH SHRT WV AND WEAK FNT JUST BRUSHING NRN PLAINS INTO THE GREAT LAKES. SYNOPTIC FORCING AND SATURATION POTENTIAL REMAINS TO THE NORTH AND SUFFICIENT MLCIN SEEMS TO BE IN PLACE TO PRECLUDE DEVELOPMENT ALONG FRONT AND CONVERGENCE SO WILL KEEP FCST DRY WHICH IS ALSO SUGGESTED BY GEFS PCPN PROBS. LATER IN THE WEEKEND MOST MODELS ARE IN AGREEMENT AMPLIFYING PATTERN WITH RIDGE BUILDING INTO UPPER MS VALLEY AND GREAT LAKES. LITTLE PCPN THREAT WITH TEMPS MAIN FOCUS. CONSIDERING STRONG SLY FLOW AND MIXING POTENTIAL SEE NO REASON WHY WE WOULD NOT APPROACH MOS GUIDANCE. QUESTION BY NEXT WEEK WILL BE WHEN TO RE-INTRODUCE PCPN. CANNOT ARGUE WITH HPC BLEND OF ECMWF/GEFS WHICH ALSO SHOWS SIMILARITIES TO GEM AND 06Z GFS. THIS SCENARIO BRINGS FRONT THROUGH AROUND MON/MON EVE WITH THE POTENTIAL FOR LIGHTER MID LEVEL FORCING AND PCPN BEHIND FRONT BUT AHEAD OF TROUGH INTO TUE. && .AVIATION...19/00Z THUNDERSTORMS ONGOING ACROSS THE AREA AND WILL AFFECT ALL TAF SITES THROUGH 06Z AND HAVE INCLUDED. THERE WILL BE A FEW HOUR LULL BETWEEN THE LINE OF STORMS TO THE EAST AND THE ONE MOVING INTO WESTERN IA WHERE CONDITIONS WILL IMPROVE TO VFR. FRONTAL BOUNDARY WILL ENTER CENTRAL IA THOUGH LOW LEVEL MOISTURE WILL NOT CLEAR OUT COMPLETELY TOWARDS MORNING. SOME STRATUS AND FOG IS POSSIBLE FROM 10-14Z WITH SOME LOCAL IFR CONDITIONS POSSIBLE ESPECIALLY NEAR FOD AND MCW. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM/SHORT TERM...BSS/KJ AVIATION...DONAVON
Hazardous weather outlook, Sep 18, 3:27 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 327 PM CDT TUE SEP 18 2007 IAZ004>006-015-016-023>025-033>035-044>046-057-058-070-071-081- 092-191100- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT- WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON- GUTHRIE-CASS-ADAIR-ADAMS-TAYLOR- 327 PM CDT TUE SEP 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTIONS OF CENTRAL IOWA...GENERALLY WEST OF BEDFORD...FORT DODGE AND FOREST CITY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL MID EVENING. ISOLATED DAMAGING WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL ARE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR...PRODUCING 1 TO 2 INCHES OF RAIN IN A SHORT TIME. THIS WOULD CAUSE URBAN STREET FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR ADDITIONAL THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED UNTIL MID EVENING. RAINFALL REPORTS WOULD BE APPRECIATED AS WELL. IAZ007-017-026>028-036>039-047>050-059>062-072>075-082>086- 093>097-191100- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK- MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 327 PM CDT TUE SEP 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...GENERALLY ALONG AND EAST OF I-35. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL LATE EVENING...ESPECIALLY EAST OF I-35 AND SOUTH OF HIGHWAY 30. DAMAGING WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL ARE THE PRIMARY WEATHER THREAT. AN ISOLATED SHORT-LIVED TORNADO IS ALSO POSSIBLE UNTIL SUNSET. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH TOTALS REACHING 1 TO 2 IN A SHORT PERIOD OF TIME. THIS MAY RESULT IN PONDING OF WATER ON ROADS AND URBAN STREET FLOODING...BUT IS NOT EXPECTED TO CAUSE SIGNIFICANT RISES IN SMALL STREAMS AND CREEKS. THE MOST LIKELY AREA FOR HEAVY RAINFALL WILL OCCUR JUST EAST OF I-35 UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR ADDITIONAL THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED UNTIL LATE EVENING. RAINFALL REPORTS WOULD BE APPRECIATED AS WELL. JUNGBLUTH
In the hours before
Local storm report, Sep 18, 5:59 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
559 PM CDT TUE SEP 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 2 NW MONTEZUMA 41.60N 92.55W
09/18/2007 M69 MPH POWESHIEK IA TRAINED SPOTTER
MEASURED WIND GUST CAUSING TREE LIMB DAMAGE
&&
RDONAVONLocal storm report, Sep 18, 6:04 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
604 PM CDT TUE SEP 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG CORYDON 40.76N 93.32W
09/18/2007 WAYNE IA EMERGENCY MNGR
4 FOOT DIAMETER TREE UPROOTED...ALONG WITH SEVERAL 10 TO
20 INCH TREE LIMBS...WHICH INCLUDED MANY HARD WOOD TREES
DOWN IN THE TOWN OF CORYDON. ONE HOUSE HAD SEVERAL
SHINGLES AND A HALF SHEET OF PLYWOOD BLOWN OFF AT THE
CHIMNEY. ONE LARGE TREE DOWN ON ROOF OF ELEMENTARY SCHOOL
IN THE SOUTHWEST CORNER OF CORYDON.
&&
PODRAZIKLocal storm report, Sep 18, 7:10 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT TUE SEP 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG SSW LA PORTE CITY 42.31N 92.19W
09/18/2007 BLACK HAWK IA BROADCAST MEDIA
8 TO 10 INCH TREE BRANCES DOWN BLOCKING ROAD AT IOWA AND
SYCAMORE. FROM KWWL TV.
&&
SMALLLocal storm report, Sep 18, 7:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT TUE SEP 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST AUDUBON 41.72N 94.93W
09/18/2007 M64 MPH AUDUBON IA MESONET
AUDOBON COMMUNITY SCHOOL NET...SAUI4
&&
PODRAZIKLocal storm report, Sep 18, 7:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
742 PM CDT TUE SEP 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST 4 E AUDUBON AIRPORT 41.70N 94.84W
09/18/2007 E60 MPH AUDUBON IA TRAINED SPOTTER
&&
SMALLLocal storm report, Sep 18, 8:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 PM CDT TUE SEP 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST CASEY 41.51N 94.52W
09/18/2007 M65 MPH GUTHRIE IA MESONET
SCHOOL NET...SADI4
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:25 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 50 min |
| Sep 18, 7:40 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 50 min |
| Sep 18, 8:04 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 41 min |
| Sep 18, 8:20 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 40 min |
| Sep 18, 8:42 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 48 min |
| Sep 18, 8:56 PM CDT | Severe Thunderstorm Warning | DMX | Story | 38 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.